# SDR ASOA04518

- Difficulty date: July 18, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG A C-CHECK IN MCN, THE AFT EQUIPMENT BAY PRESSURE BULKHEAD RT CLIP AT FS 625, NEAR STRINGERS 14 L/R WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE AFT EQUIPMENT BAY PRESSURE BULKHEAD RT CLIP AT FS 625, NEAR STRINGERS 14 L/R IAW ASA EO 600-53-0174.  (M)
